# SDR VNAA2011020100013

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 15,553 hours, 16,313 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 0861HB
- Part serial: 780
- Condition: Failed
- Location: Stall Warning
- Part time: 3,486 hours, 3,642 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STALL FAIL MESSAGE IN FLIGHT AFTER DEPARTURE FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE RIGHT AOA TRANSDUCER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
